Mikie - please help . . .

Discussion in 'Fibromyalgia Main Forum' started by finnigan1229, Nov 3, 2005.

  1. finnigan1229

    finnigan1229 New Member

    Hi Mikie - you seem to know an awful lot about Guai and I need some help. How long - if ever - does it take for the taste in your mouth to go away and for your urine to stop with the awful odor? Also I got a case of the runs this AM like I haven't had in a very long time. Probably a blessing in disquise as I have been suffering with constipation for some time. Whatever you can tell me about guai would be appreciated. Laymen usually have better answers than the medical profession as far as I am concerned when it comes to experience!!

    Thx a million,
    Patti
  2. tonakay

    tonakay New Member

  3. Mikie

    Mikie Moderator

    The only time I have a problem with diarrhea is when I'm Herxing from different meds than the Guai. I never had a strange taste in my mouth, but I know that the phosphate debris does come out in one's saliva. Watch out for tarter buildup on your teeth as the phosphate and calcium is deposited on the teeth.

    I believe that the smell in one's urine and sweat is dependent on the amount of debris coming out in the bodily fluids. My urine still has a bit of an off odor most of the time.

    The nice thing about the Guai treatment is that one can increase or decrease it to make it easier or speed things up. If the side effects are too great, you might try decreasing the dose just until you acclimate to it better. You might also try a different form. If you are using the time release, you might try the fast acting and vice-versa. We are all different.

    Finally, you might try addressing this to other Guai users or e-mailing Claudia at www.Guaidoc.com. She is very good at getting back to questions. Jude, a long time member of this board, is probably the most knowledgeable person here when it comes to the Guai treatment. She is always willing to help.

    Good luck and I hope this helps.

    Love, Mikie